Alert archive / New Mexico / Red Flag Warnings in 2011
Red Flag Warning 50, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at May 9, 2011, 7:21 AM MDT for 8 counties in New Mexico. It took effect at May 10, 2011, 9:00 AM MDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 9, 2011, 7:21 AM MDT (13:21 UTC)
- In effect from
- May 10, 2011, 9:00 AM MDT
- Expired
- May 10, 2011, 9:00 PM MDT
- In force
- 12 hr
- Issued by
- NWS Albuquerque, NM
Counties Bernalillo County, NM, Catron County, NM, Harding County, NM, San Miguel County, NM, Sandoval County, NM, Socorro County, NM, Union County, NM, Valencia County, NM
The radar
The Albuquerque radar (KABX), 77 km from the middle of the area, began a volume at 13:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 1.4 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4690 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 129 m²/s²
- 0-3 km storm-relative helicity
- 212 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
581 WWUS85 KABQ 091321 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 721 AM MDT MON MAY 9 2011 ...RED FLAG WARNING MONDAY FOR NORTHERN AND CENTRAL NEW MEXICO EXCLUDING ELEVATIONS ABOVE 8000 FEET IN THE NORTH CENTRAL MOUNTAINS DUE TO STRONG WINDS AND LOW HUMIDITY... ...RED FLAG WARNING TUESDAY ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN AND ACROSS THE MIDDLE RIO GRANDE VALLEY AND WEST CENTRAL HIGHLANDS DUE TO STRONG WINDS AND LOW HUMIDITY... .STRONG WINDS AND EXTREMELY DRY HUMIDITIES WILL COMBINE WITH MUCH ABOVE NORMAL TEMPERATURES TO PRODUCE DANGEROUS FIRE WEATHER CONDITIONS TODAY. THE HIGHEST THREAT FOR EXTREMELY CRITICAL CONDITIONS IS EXPECTED OVER THE EAST CENTRAL AND SOUTHEAST PLAINS OF NEW MEXICO WHERE HUMIDITIES WILL LIKELY DIP INTO THE 2 TO 6 PERCENT RANGE ALONG WITH WESTERLY WINDS SUSTAINED BETWEEN 25 AND 40 MPH WITH GUSTS BETWEEN 50 AND 60 MPH. HIGH HAINES INDICES BETWEEN 5 AND 6 CAN ALSO BE EXPECTED. HUMIDITIES WILL RECOVER LITTLE OVERNIGHT WHICH WILL SET THE STAGE FOR ADDITIONAL CRITICAL CONDITIONS MAINLY ALONG AND EAST OF THE CENTRAL MOUNTAINS ON TUESDAY. NMZ103-104-106>109-100300- /O.UPG.KABQ.FW.A.0047.110510T1500Z-110511T0300Z/ /O.NEW.KABQ.FW.W.0050.110510T1500Z-110511T0300Z/ /O.CON.KABQ.FW.W.0049.110509T1500Z-110510T0300Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 721 AM MDT MON MAY 9 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 9 PM MDT TUESDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM TO 9 PM MDT TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * AREA AND TIMING...NORTHEAST HIGHLANDS...EASTERN PLAINS... SANDIA/MANZANO AND GALLINAS MOUNTAINS...AND WEST CENTRAL HIGHLANDS...STARTING LATER THIS MORNING AND PERSISTING THROUGH EARLY EVENING. CRITICAL CONDITIONS WILL REDEVELOP LATE TUESDAY MORNING. * 20 FOOT WINDS...SOUTHWEST WINDS 30 TO 40 MPH WITH GUSTS BETWEEN 50 AND 60 MPH TODAY FOLLOWED BY 20 TO 30 MPH WITH GUSTS TO 40 MPH...EXCEPT 25 TO 35 WITH GUSTS TO 50 MPH OVER THE EAST CENTRAL PLAINS ON TUESDAY. * RELATIVE HUMIDITY...SINGLE DIGITS MONDAY. BETWEEN 8 AND 15 PERCENT ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE RED FLAG WARNINGS. && $$ NMZ101-102-105-100300- /O.CON.KABQ.FW.W.0049.110509T1500Z-110510T0300Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- 721 AM MDT MON MAY 9 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * AREA AND TIMING...NORTH CENTRAL MOUNTAINS BELOW 8000 FEET...NORTHWEST HIGHLANDS AND NORTHWEST PLATEAU...FROM LATE THIS MORNING THROUGH THE EARLY EVENING. * 20 FOOT WINDS...SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH...EXCEPT 30 TO 40 MPH WITH GUSTS BETWEEN 50 TO 60 MPH OVER THE WEST CENTRAL HIGHER TERRAIN. * RELATIVE HUMIDITY...FROM 5 TO 13 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
4 follow-up statements
927 WWUS85 KABQ 100252 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 852 PM MDT MON MAY 9 2011 ...RED FLAG WARNING TUESDAY ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN...OVER THE MIDDLE RIO GRANDE VALLEY AND WEST CENTRAL HIGHLANDS DUE TO STRONG WINDS AND LOW HUMIDITY... .UPPER LEVEL LOW PRESSURE SYSTEM WILL REMAIN TO THE WEST OF NEW MEXICO TUESDAY...ALLOWING STRONG SOUTHWEST WINDS TO REMAIN IN PLACE ACROSS THE STATE. WHILE SLIGHTLY COOLER TEMPERATURES WILL RESULT IN A SMALL UPTICK IN HUMIDITIES...CRITICAL FIRE WEATHER CONDITIONS WILL BE LIKELY ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN...OVER THE MIDDLE RIO GRANDE VALLEY AND WEST CENTRAL HIGHLANDS TUESDAY. FORECAST HAINES INDICES WILL RANGE FROM 3 TO 5 OVER THE WARNING AREA...WITH THE HIGHER VALUES STRETCHED ACROSS THE MIDDLE RIO GRANDE VALLEY AND SANDIA/MANZANO MOUNTAINS. NMZ103-104-106>109-101400- /O.EXP.KABQ.FW.W.0049.000000T0000Z-110510T0300Z/ /O.CON.KABQ.FW.W.0050.110510T1500Z-110511T0300Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 852 PM MDT MON MAY 9 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 9 PM MDT TUESDAY... ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 9 PM MDT TUESDAY. * AREA AND TIMING...NORTHEAST HIGHLANDS...EASTERN PLAINS... SANDIA/MANZANO AND GALLINAS MOUNTAINS...MIDDLE RIO GRANDE VALLEY AND WEST CENTRAL HIGHLANDS. CRITICAL CONDITIONS WILL LIKELY DEVELOP LATE TUESDAY MORNING AND PERSIST THROUGH EARLY TUESDAY EVENING. * 20 FOOT WINDS...SOUTHWEST 20 TO 35 MPH WITH GUSTS TO 50 MPH. * RELATIVE HUMIDITY...BETWEEN 8 AND 13 PERCENT ACROSS THE EASTERN PLAINS AND MIDDLE RIO GRANDE VALLEY...AND NEAR 15 PERCENT OVER THE WEST CENTRAL HIGHLANDS AND SANDIA/MANZANO MOUNTAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ101-102-105-100400- /O.EXP.KABQ.FW.W.0049.000000T0000Z-110510T0300Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- 852 PM MDT MON MAY 9 2011 ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING... WINDS HAVE GENERALLY DIMINISHED BELOW CRITICAL SPEEDS AND HUMIDITIES HAVE INCREASED SUFFICIENTLY TO ALLOW THE WARNING TO EXPIRE. HOWEVER...LOCALIZED CRITICAL CONDITIONS MAY PERSIST FOR ANOTHER HOUR OR TWO OVER THE NORTHWEST PLATEAU AND HIGHLANDS AS WELL AS THE NORTH CENTRAL MOUNTAINS. $$
182 WWUS85 KABQ 101232 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 632 AM MDT TUE MAY 10 2011 ...RED FLAG WARNING TUESDAY ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN...OVER THE MIDDLE RIO GRANDE VALLEY AND WEST CENTRAL HIGHLANDS DUE TO STRONG WINDS AND LOW HUMIDITY... ...FIRE WEATHER WATCH IS NOW IN EFFECT WEDNESDAY FOR THE NORTHEAST AND EAST CENTRAL PLAINS DUE TO STRONG WINDS AND LOW HUMIDITY... .ANOTHER STRONG JET MAX WILL SWEEP ACROSS NEW MEXICO BRINGING STRONG WINDS AND VERY DRY HUMIDITIES TO THE WEST CENTRAL HIGHLANDS EAST ACROSS THE MIDDLE RIO GRANDE VALLEY...CENTRAL MOUNTAINS AND ADJACENT HIGHLANDS AND PLAINS. CRITICAL FIRE WEATHER CONDITIONS WILL BE MOST LIKELY ALONG AND SOUTH OF INTERSTATE 40 ACROSS THE EAST CENTRAL AND SOUTHEAST PLAINS. CONDITIONS WILL BEGIN TO IMPROVE BY EARLY EVENING AS A COOLER AIRMASS SETTLES INTO THE REGION. A TIGHTENING SURFACE PRESSURE GRADIENT WILL LIKELY BRING STRONG WINDS TO MUCH OF THE REGION AGAIN ON WEDNESDAY. THREE TO FOUR HOURS OF CRITICAL CONDITIONS CAN BE EXPECTED OVER THE EAST FROM LATE MORNING TO EARLY EVENING WEDNESDAY. NMZ104-108-102200- /O.NEW.KABQ.FW.A.0048.110511T1700Z-110512T0200Z/ /O.CON.KABQ.FW.W.0050.110510T1500Z-110511T0300Z/ NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 632 AM MDT TUE MAY 10 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * AREA AND TIMING...NORTHEAST AND EAST CENTRAL PLAINS. CRITICAL CONDITIONS WILL LIKELY DEVELOP LATE THIS MORNING AND PERSIST THROUGH EARLY EVENING. CRITICAL CONDITIONS MAY DEVELOP ONCE AGAIN FROM LATE MORNING WEDNESDAY THROUGH EARLY EVENING FAVORING THE EAST CENTRAL PLAINS. * 20 FOOT WINDS...SOUTHWEST 20 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH. * RELATIVE HUMIDITY...BETWEEN 8 AND 13 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. && $$ NMZ103-106-107-109-102200- /O.CON.KABQ.FW.W.0050.110510T1500Z-110511T0300Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 632 AM MDT TUE MAY 10 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * AREA AND TIMING...NORTHEAST HIGHLANDS...EASTERN PLAINS... SANDIA/MANZANO AND GALLINAS MOUNTAINS...MIDDLE RIO GRANDE VALLEY AND WEST CENTRAL HIGHLANDS. CRITICAL CONDITIONS WILL LIKELY DEVELOP LATER THIS MORNING AND PERSIST THROUGH EARLY EVENING. * 20 FOOT WINDS...SOUTHWEST 20 TO 35 MPH WITH GUSTS TO 50 MPH. * RELATIVE HUMIDITY...BETWEEN 8 AND 13 PERCENT ACROSS THE EASTERN PLAINS AND 10 TO 15 PERCENT ELSEWHERE. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
598 WWUS85 KABQ 102200 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 400 PM MDT TUE MAY 10 2011 ...RED FLAG WARNING TUESDAY ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN...OVER THE MIDDLE RIO GRANDE VALLEY AND WEST CENTRAL HIGHLANDS DUE TO STRONG WINDS AND LOW HUMIDITY... ...RED FLAG WARNING NOW IN EFFECT WEDNESDAY FOR THE NORTHEAST AND EAST CENTRAL PLAINS DUE TO STRONG WINDS AND LOW HUMIDITY... .CRITICAL VALUE WINDS AND HUMIDITY COMBO LIKELY TO CONTINUE INTO MID EVENING. CONDITIONS TO IMPROVE THEREAFTER AS TEMPERATURES COOL. A TIGHTENING SURFACE PRESSURE GRADIENT WILL LIKELY BRING STRONG WINDS TO MUCH OF THE REGION AGAIN ON WEDNESDAY WITH EMPHASIS ON EAST HALF OF THE STATE. THREE TO FIVE HOURS OF CRITICAL CONDITIONS CAN BE EXPECTED OVER THE EAST FROM LATE MORNING TO EARLY EVENING WEDNESDAY. NMZ104-108-110300- /O.UPG.KABQ.FW.A.0048.110511T1700Z-110512T0200Z/ /O.NEW.KABQ.FW.W.0051.110511T1700Z-110512T0200Z/ /O.CON.KABQ.FW.W.0050.000000T0000Z-110511T0300Z/ NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 400 PM MDT TUE MAY 10 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MDT WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * AREA AND TIMING...NORTHEAST AND EAST CENTRAL PLAINS. CRITICAL CONDITIONS WILL PERSIST THROUGH EARLY EVENING. CRITICAL CONDITIONS LIKELY ONCE AGAIN FROM LATE MORNING WEDNESDAY THROUGH EARLY EVENING FAVORING THE EAST CENTRAL PLAINS. * 20 FOOT WINDS...SOUTHWEST 20 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH. * RELATIVE HUMIDITY...BETWEEN 8 AND 13 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ103-106-107-109-110300- /O.CON.KABQ.FW.W.0050.000000T0000Z-110511T0300Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 400 PM MDT TUE MAY 10 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * AREA AND TIMING...NORTHEAST HIGHLANDS...SANDIA/MANZANO AND GALLINAS MOUNTAINS...MIDDLE RIO GRANDE VALLEY AND WEST CENTRAL HIGHLANDS. CRITICAL CONDITIONS WILL LIKELY PERSIST THROUGH EARLY EVENING. * 20 FOOT WINDS...SOUTHWEST 20 TO 35 MPH WITH GUSTS TO 50 MPH. * RELATIVE HUMIDITY...BETWEEN 8 AND 15 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 43
984 WWUS85 KABQ 110259 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 859 PM MDT TUE MAY 10 2011 ...RED FLAG WARNING IN EFFECT WEDNESDAY FOR THE NORTHEAST AND EAST CENTRAL PLAINS DUE TO STRONG WINDS AND LOW HUMIDITY... .A TIGHTENING SURFACE PRESSURE GRADIENT COMBINED WITH STRONG WINDS ALOFT MIXING DOWN TO THE SURFACE WILL RESULT IN WINDY CONDITIONS ACROSS NORTHERN AND CENTRAL NEW MEXICO...ESPECIALLY ACROSS THE EASTERN PLAINS. RELATIVE HUMIDITIES BELOW 15 PERCENT WILL ONCE AGAIN CREATE CRITICAL FIRE WEATHER CONDITIONS WEDNESDAY AFTERNOON. FORTUNATELY...TEMPERATURES WILL BE APPROXIMATELY 10 DEGREES COOLER ACROSS THE PLAINS WHEN COMPARED TO TUESDAYS READINGS. NMZ104-108-111400- /O.EXP.KABQ.FW.W.0050.000000T0000Z-110511T0300Z/ /O.CON.KABQ.FW.W.0051.110511T1700Z-110512T0200Z/ NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 859 PM MDT TUE MAY 10 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT WEDNESDAY... ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT WEDNESDAY. * AREA AND TIMING...THIS INCLUDES THE NORTHEAST AND EAST CENTRAL PLAINS. CRITICAL CONDITIONS WILL DEVELOP LATE WEDNESDAY MORNING AND PERSIST THROUGH THE EARLY EVENING HOURS. * 20 FOOT WINDS...WEST 20 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH. * RELATIVE HUMIDITY...BETWEEN 8 AND 13 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ103-106-107-109-110400- /O.EXP.KABQ.FW.W.0050.000000T0000Z-110511T0300Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 859 PM MDT TUE MAY 10 2011 ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING... WIND SPEEDS HAVE DIMINISHED BELOW CRITICAL THRESHOLDS THIS EVENING THOUGH RELATIVE HUMIDITIES REMAIN BELOW 15 PERCENT FROM THE RIO GRANDE VALLEY EASTWARD. VERY LOCALIZED CRITICAL CONDITIONS MAY PERSIST FOR AN HOUR OR SO ACROSS THE NORTHEAST HIGHLANDS...BUT WIDESPREAD CRITICAL CONDITIONS ARE NOT EXPECTED. THEREFORE...THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE. $$ 34
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at May 9, 3:18 AM MDT, 4 hours 3 minutes earlier.
Area forecast discussion, May 9, 3:18 AM MDT, 4 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 318 AM MDT MON MAY 9 2011 ...WINDY AND DRY CONDITIONS WILL BE PREVALENT ACROSS NEW MEXICO TODAY... .DISCUSSION...UPPER LOW IS CURRENTLY CHURNING AWAY OVER OREGON...AND ONLY MAKING A SLUGGISH PACE TO THE SOUTHEAST. REGARDLESS THE SOUTHWESTERLIES ALOFT HAVE RESPONDED UPWARD WITH 50 TO 60 KT NOTED AT 6 KM AGL PER AZTEC AND WHITE SANDS WIND PROFILERS. THIS TREND WILL CONTINUE INTO THE DAY WITH THE LEE SIDE SURFACE LOW BOTTOMING OUT NEAR 989 MB AND ADDING AN INCREASED SURFACE GRADIENT. THIS WILL CERTAINLY BE A STRONG WIND EVENT...BUT WILL NOT BE AS SEVERE AS SOME HAVE BEEN THUS FAR THIS SPRING. INHERITED WIND ADVISORY/WARNING HIGHLIGHTS HAVE REMAINED IN TACT. FROM A PRECIPITATION STANDPOINT...COVERAGE WILL BE CONFINED TO THE FAR NORTHWESTERN ZONES WITH ONLY MEAGER CHANCES TODAY FOR MEASURABLE AMOUNTS. OUTSIDE OF THESE AREAS...PRECIPITATION WILL BE AN UNATTAINABLE LUXURY THAT REMAINING ZONES JUST WONT HAVE...BUT RATHER SINGLE DIGIT HUMIDITIES AND SUB-ZERO DEWPOINTS THAT WILL ENHANCE CRITICAL TO EXTREME FIRE WEATHER CONDITIONS. WARM SOUTHWESTERLY FLOW OVER MOST OF THE STATE SHOULD IMPLY WARM OVERNIGHT TEMPS TONIGHT...SO HAVE HEDGED ABOVE MOS TEMPERATURE GUIDANCE. STRONGEST BELT OF MID LEVEL WINDS WILL ALSO BISECT NEW MEXICO TONIGHT AS THE LOW SPLITS...SHEDDING ONE PIECE OF ENERGY FAR INTO THE NORTHERN GREAT PLAINS WHILE THE WESTERN- MOST PIECE DIVES INTO ARIZONA. THE TREND OF TAKING THIS LATTER VORT MAX FARTHER SOUTH HAS CONTINUED THE PAST FEW MODEL RUNS. IT DOES NOT LOOK AS THOUGH THE SYSTEM WILL BE ABLE TO FULLY TAP INTO THE SUBTROPICAL MOISTURE FARTHER SOUTH...BUT IT WILL COME CLOSE...JUST ENOUGH TO TEASE NEW MEXICO WITH INCREASED CLOUD COVER GOING INTO THE DAYTIME TUESDAY. BY LATE TUESDAY AFTERNOON THE CENTER OF THE LOW WILL BE IN CENTRAL ARIZONA...SHIFTING THE STRONGEST WINDS FARTHER SOUTH AND EAST WITH FAIRLY SPARSE PRECIPITATION COVERAGE CONTINUING IN THE NORTHWESTERN ZONES. MAY NEED A WIND ADVISORY FOR SOME SOUTH CENTRAL TO EASTERN ZONES FOR TUESDAY...BUT WILL GET THROUGH TODAY/S EVENT BEFORE PINPOINTING THAT. INTO WEDNESDAY MORNING AND MID DAY WEDNESDAY THE LOW WILL LIFT NORTHEASTWARD...PASSING OVER THE NORTHERN TIER OF NEW MEXICO. THIS TIME FRAME STILL APPEARS TO BE THE BEST WINDOW OF OPPORTUNITY FOR PRECIPITATION...AND WITH THE MORE SOUTHWARD TRACK OF THE LOW POPS WERE EXTENDED A BIT FARTHER SOUTH. STILL THE BULK OF THIS SHOULD STAY NORTH OF I-40. THE COLDER CORE OF THIS SYSTEM WILL HOST SOME TEMPERATURES FALLING TO 0 TO -3 C AT H7...AND SOME NORTHERN MOUNTAINS COULD TALLY A COUPLE TO A FEW INCHES. TEMPERATURES WILL BE NOTABLY COOLER AREAWIDE WEDNESDAY WITH THE PASSAGE OF THE SYSTEM AND ASSOCIATED FRONT. RIDGE QUICKLY ESTABLISHES ITSELF ON THURSDAY IN A BLOCKING PATTERN TO FINISH UP THE WORK WEEK. BY SATURDAY A QUICK MOVING SHORT WAVE TROUGH UNDERCUTS THE WESTERN CONUS LOW AND RIDES UP OVER THE RIDGE AXIS IN NEW MEXICO. THIS COULD PROVIDE SOME MID LEVEL MOISTURE AND DYNAMICS TO THE OTHER LOWER TROPOSPHERIC INGREDIENT...MOISTURE IN THE EAST VIA A BACK DOOR FRONTAL AND DRYLINE INTRUSION. ISOLATED POPS HAVE BEEN BUILT IN TO ACCOUNT FOR THIS REGIME. WINDS WILL LIKELY RETURN BY LATE NEXT WEEK AS THE RIDGE GETS WORKED ON BY FORCES TO THE WEST AND SLOWLY ERODES AWAY. 52 && .AVIATION...STRONG WINDS AND AREAS OF BLOWING DUST WILL BE THE MAIN CONCERNS FOR MUCH OF NEW MEXICO TODAY. EXPECT THE STRONGEST WINDS FROM LATE MORNING THROUGH LATE AFTERNOON WITH SUSTAINED WESTERLY WINDS OF 25 TO 40 KTS WITH GUSTS BETWEEN 40 TO 50 KTS EXPECTED. THE STRONGEST WINDS WILL LIKELY OCCUR OVER THE WESTERN HIGH TERRAIN AND ALONG I-40 FROM CLINES CORNERS TO TUCUMCARI. BLOWING DUST WILL REDUCE VISIBILITIES TO BELOW ONE MILE AT TIMES. OVER THE NORTHERN HIGH TERRAIN..PARTICULARLY THE NORTHWEST MOUNTAINS...EXPECT ISOLATED SHOWERS AND THUNDERSTORMS TO DEVELOP THIS AFTERNOON AND EVENING WITH SOME SNOW POSSIBLE ABOVE 7500 FEET OVERNIGHT INTO TUESDAY MORNING. NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. KW && .FIRE WEATHER...CRITICAL TO EXTREMELY CRITICAL CONDITIONS EXPECTED TODAY THROUGH WEDNESDAY. THE CURRENT PATTERN SETUP WILL BE ONE OF A FIRE WEATHER GROWING PATTERN WITH STRONG WINDS AND EXTREMELY DRY CONDITIONS EXPECTED. EXPECT THE WORST CONDITIONS TO OCCUR ALONG AND EAST OF THE CENTRAL MOUNTAINS...ESPECIALLY FROM THE SANDIA MANZANOS EAST ACROSS CLINES CORNERS TO TUCUMCARI AS TEMPERATURES SOAR TO SOME 10 TO 15 DEGREES ABOVE NORMAL COUPLED WITH HUMIDITIES IN THE 2 TO 6 PERCENT RANGE... WINDS FREQUENTLY GUSTING BETWEEN 45 AND 60 MPH AND HAINES INDICES OF 5 AND 6. THIS WILL BE THE ZONE OF EXTREMELY CRITICAL CONDITIONS TODAY. EXPECT PUTRID OVERNIGHT RECOVERIES ONCE AGAIN MAINLY FROM THE RIO GRANDE VALLEY EAST TO WEST TEXAS WITH FAIR TO POOR RECOVERIES OVER THE WEST. ISOLATED TO SCATTERED WETTING PRECIPITATION IS STILL A POSSIBILITY OVER THE NORTHWEST MOUNTAINS THIS AFTERNOON INTO TONIGHT BUT NOT MUCH QPF EXPECTED. CONFIDENCE FOR CRITICAL CONDITIONS HAS INCREASED ENOUGH TO UPGRADE THE FIRE WEATHER WATCH TO A RED FLAG WARNING FOR TUESDAY. ONCE AGAIN THE MAIN THREAT AREAS WILL BE ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN ALTHOUGH WE DO EXPECT CRITICAL CONDITIONS TO OCCUR OVER THE SOUTHWEST. TEMPERATURES WILL BE COOLER WITH BELOW NORMAL READINGS FORECAST FROM THE CENTRAL HIGHLANDS WEST BUT STILL EXPECTING ABOVE NORMAL TEMPS ACROSS THE EASTERN PLAINS WHERE THE HIGHEST LIKELIHOOD FOR CRITICAL CONDITIONS WILL OCCUR. DUE TO THE COOLER MAX TEMPERATURES...WE EXPECT GOOD OVERNIGHT RECOVERIES TUESDAY NIGHT INTO WEDNESDAY MORNING CENTRAL AND WEST BUT REMAINING POOR OVER THE EAST. COOLER TEMPERATURES WILL PERSIST INTO WEDNESDAY WITH READINGS SOME 10 TO 20 DEGREES BELOW NORMAL EXPECTED FROM THE CENTRAL MOUNTAINS AND POINTS WEST. THREAT FOR STRONG WINDS AND VERY DRY CONDITIONS LAP OVER INTO WEDNESDAY GENERALLY TO THE EAST OF THE CENTRAL MOUNTAIN CHAIN AND ACROSS THE EAST CENTRAL AND SOUTHEAST PLAINS. SOUTHERN PORTIONS OF THE RIO GRANDE VALLEY MAY ALSO BE AFFECTED. AM CONCERNED THAT THE COOLER TEMPS MAY OFFSET CRITICAL CONDITIONS BY KEEPING RH VALUES UP A BIT. HIGHEST CONFIDENCE FOR RED FLAG WOULD BE OVER THE EAST CENTRAL AND SOUTHEAST. WILL ALLOW THE DAY SHIFT TO HAVE A FURTHER INSPECTION OF THE THREAT AND WILL HOLD OFF ON A WATCH FOR NOW. UPPER RIDGE WILL GRADUALLY SETTLE INTO THE LAND OF ENCHANTMENT BY THURSDAY AND FRIDAY WITH LESS WIND EXPECTED. THIS WILL SQUASH THE THREAT FOR CRITICAL CONDITIONS. LONG RANGE GFS AND ECMWF STILL INDICATE MOISTURE BEING DRAWN NORTH UNDER THE RIDGE AXIS BY NEXT WEEKEND WITH INCREASING CHANCES FOR SHOWER AND THUNDERSTORM ACTIVITY OVER THE EAST. MODELS HAVE INDICATED AN OMEGA BLOCKING PATTERN THE PAST FEW DAYS AND TRENDS OF THIS PATTERN SEEM TO CONTINUE IN THE GFS THROUGH THE MIDDLE OF NEXT WEEK. KW && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 70 39 66 40 / 20 10 10 30 DULCE........................... 67 32 64 31 / 20 10 20 30 CUBA............................ 71 36 65 32 / 5 5 10 20 GALLUP.......................... 67 34 61 32 / 5 5 10 20 EL MORRO........................ 68 33 58 28 / 5 5 5 10 GRANTS.......................... 73 40 64 35 / 5 5 5 10 QUEMADO......................... 72 37 63 30 / 0 0 5 5 GLENWOOD........................ 81 45 71 40 / 0 0 5 0 CHAMA........................... 65 32 57 30 / 20 10 20 30 LOS ALAMOS...................... 69 44 64 40 / 5 5 5 10 PECOS........................... 70 42 64 35 / 0 0 0 5 CERRO/QUESTA.................... 68 36 62 34 / 5 5 5 20 RED RIVER....................... 61 34 55 29 / 5 5 5 30 ANGEL FIRE...................... 64 36 59 31 / 5 5 0 20 TAOS............................ 72 37 65 35 / 5 5 5 10 MORA............................ 70 41 63 36 / 5 0 0 10 ESPANOLA........................ 79 40 72 38 / 5 5 5 10 SANTA FE........................ 75 43 67 37 / 5 0 0 5 SANTA FE AIRPORT................ 77 43 70 39 / 5 0 0 5 ALBUQUERQUE FOOTHILLS........... 79 51 71 44 / 0 0 0 5 ALBUQUERQUE HEIGHTS............. 80 54 72 46 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 82 49 74 43 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 82 51 74 44 / 0 0 5 5 LOS LUNAS....................... 83 49 76 43 / 0 0 0 0 RIO RANCHO...................... 81 51 73 43 / 0 0 5 5 SOCORRO......................... 85 54 79 46 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 77 45 71 37 / 0 0 0 0 TIJERAS......................... 79 49 72 43 / 0 0 0 0 MORIARTY/ESTANCIA............... 80 42 70 40 / 0 0 0 0 CLINES CORNERS.................. 77 44 67 37 / 0 0 0 0 GRAN QUIVIRA.................... 80 48 71 41 / 0 0 0 0 CARRIZOZO....................... 81 53 76 47 / 0 0 0 0 RUIDOSO......................... 77 50 67 41 / 0 0 0 0 CAPULIN......................... 80 44 74 42 / 0 0 0 10 RATON........................... 81 43 76 43 / 0 0 0 10 SPRINGER........................ 82 46 76 42 / 0 0 0 5 LAS VEGAS....................... 76 45 70 39 / 0 0 0 5 CLAYTON......................... 89 51 82 47 / 0 0 0 0 ROY............................. 84 51 76 45 / 0 0 0 5 CONCHAS......................... 91 55 84 48 / 0 0 0 0 SANTA ROSA...................... 87 54 82 48 / 0 0 0 0 TUCUMCARI....................... 92 56 87 49 / 0 0 0 0 CLOVIS.......................... 90 54 85 49 / 0 0 0 0 PORTALES........................ 92 54 87 49 / 0 0 0 0 FORT SUMNER..................... 91 58 86 49 / 0 0 0 0 ROSWELL......................... 94 59 90 53 / 0 0 0 0 PICACHO......................... 88 58 82 50 / 0 0 0 0 ELK............................. 84 56 76 47 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING FROM 10 AM THIS MORNING TO 8 PM MDT THIS EVENING FOR THE FOLLOWING ZONES... NMZ505-506-508-515-521>524-526-528-529-531>533-539-540. RED FLAG WARNING FROM 9 AM THIS MORNING TO 9 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ101>109. RED FLAG WARNING FROM 9 AM TO 9 PM MDT TUESDAY FOR THE FOLLOWING ZONES...NMZ103-104-106>109. WIND ADVISORY FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR THE FOLLOWING ZONES... NMZ501>504-507-509>514-516>520-525-527-530-534>538. && 52/17
Hazardous weather outlook, May 9, 5:47 AM MDT, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 547 AM MDT MON MAY 9 2011 NMZ501>540-101200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 547 AM MDT MON MAY 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT WINDY CONDITIONS WILL DEVELOP TODAY THROUGHOUT NORTHERN AND CENTRAL NEW MEXICO. AREAS WITHIN THE HIGHER TERRAIN OF WESTERN AND CENTRAL PARTS OF THE STATE ARE EXPECTED TO OBSERVE THE STRONGEST WINDS WITH OCCASIONAL GUSTS TO 60 MPH. CRITICAL FIRE WEATHER CONDITIONS ARE ALSO EXPECTED THROUGHOUT MOST OF NORTHERN AND CENTRAL NEW MEXICO TODAY DUE TO STRONG WINDS AND VERY LOW HUMIDITY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STRONGEST WINDS WILL SHIFT INTO THE MIDDLE RIO GRANDE VALLEY...THE SOUTH CENTRAL MOUNTAINS...AND THE EASTERN PLAINS ON TUESDAY WHERE AGAIN CRITICAL FIRE WEATHER CONDITIONS CAN BE EXPECTED. BREEZY TO WINDY CONDITIONS WILL BE COMMON OVER MUCH OF THE AREA ON WEDNESDAY. SOME BRIEF AND LOCALIZED CRITICAL FIRE WEATHER CONDITIONS MAY BE POSSIBLE IN THE CENTRAL HIGHLANDS AND SOME OF THE ADJACENT EAST CENTRAL HIGH PLAINS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY WIND DAMAGE OR HIGH WIND GUSTS EXCEEDING 50 MPH TO THE ALBUQUERQUE NATIONAL WEATHER SERVICE AT 1.888.386.7637 OR VIA THE WEB AT WEATHER.GOV/ABQ. 52
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 9:32 PM MDT | High Wind Warning | ABQ | 22 hr | |
| May 8, 9:32 PM MDT | Wind Advisory | ABQ | 22 hr | |
| May 9, 3:59 PM MDT | Wind Advisory | ABQ | 28 hr |
Nearby
Red Flag Warnings in New Mexico, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.